Exponential algebraicity in exponential fields

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)
32 Downloads (Pure)


The exponential algebraic closure operator in an exponential field is always a pregeometry and its dimension function satisfies a weak Schanuel property. It follows that there are at most countably many essential counterexamples to Schanuel's conjecture.
Original languageEnglish
Pages (from-to)879-890
Number of pages12
JournalBulletin of the London Mathematical Society
Issue number5
Publication statusPublished - 2010

Cite this